# SDR C2XA04TY004

- Difficulty date: January 2, 2004
- Submitted: January 3, 2004
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145
- Aircraft serial: 145123
- Aircraft time: 11,394 hours, 8,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14526436
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION CORROSION WAS FOUND ON THE LEFT FLOOR SUPPORT BETWEEN FR60 AND 61, STR 161 AND 181.  MAINTENANCE CUT OUT THE CORRODED AREA, FABRICATED A NEW FLOOR SUPPORT, ALODINED, PRIMED, PAINTED AND INSTALLED IAW EMB 135/145 SRM 51-40-02, 51-20-03, 51-40-06, CMP-51-40-02/03/06.
